Spaces with Noetherian cohomology

Andersen, Kasper K.S.; Castellana, Natalia; Franjou, Vincent; Jeanneret, Alain; Scherrer, Jérôme (2013). Spaces with Noetherian cohomology. Proceedings of the Edinburgh Mathematical Society, 56(1), pp. 13-25. Cambridge: Cambridge University Press 10.1017/S0013091512000193

[img] Text
ACFJS_Final.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (188kB) | Request a copy
[img]
Preview
Text
S0013091512000193.pdf - Other
Available under License Publisher holds Copyright.

Download (221kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Jeanneret, Alain

Subjects:

500 Science > 510 Mathematics

ISSN:

0013-0915

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

28 Apr 2018 02:31

Publisher DOI:

10.1017/S0013091512000193

Web of Science ID:

000313006500002

BORIS DOI:

10.7892/boris.6919

URI:

https://boris.unibe.ch/id/eprint/6919 (FactScience: 211991)

Actions (login required)

Edit item Edit item
Provide Feedback